Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Louisville, KY

May 26, 20164 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 26, 2016, 1:57 PM CDT for 4 counties in Kentucky. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 1:57 PM CDT (18:57 UTC)
Expired
May 26, 2016, 2:30 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, KY, Hardin County, KY, Hart County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 1:57 PM CDTTSTM WND DMG3 Nw Bonnieville, KYCALLED TRAINED SPOTTER ON FALLING SPRINGS CHURCH ROAD. REPORTED SOME LIMBS DOWN BUT NO TREES. NO HAIL...BUT WAS VERY WINDY AS THE HEART OF THE STORM PASSED THROUGH. TIME ESTIMATED BASED ON RADAR.
May 26, 2:03 PM CDTHAIL 0.88Upton, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

937 
WUUS53 KLMK 261857
SVRLMK
KYC087-093-099-123-261930-
/O.NEW.KLMK.SV.W.0141.160526T1857Z-160526T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HARDIN COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
  SOUTHWESTERN LARUE COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN HART COUNTY IN CENTRAL KENTUCKY...

* UNTIL 330 PM EDT/230 PM CDT/

* AT 257 PM EDT/157 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
  MILES NORTH OF MUNFORDVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  UPTON...BONNIEVILLE...LOBB...LONE STAR...MAGNOLIA...VENTO...WARDS...
  MAXINE...MOUNT SHERMAN AND PIKE VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3738 8599 3750 8598 3754 8562 3754 8561
      3755 8560 3754 8560 3753 8558 3734 8562
TIME...MOT...LOC 1857Z 268DEG 26KT 3743 8589 

HAIL...1.00IN
WIND...60MPH
 
$$

KJD
2 follow-up statements
416 
WWUS53 KLMK 261913
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT THU MAY 26 2016

KYC093-261923-
/O.CAN.KLMK.SV.W.0141.000000T0000Z-160526T1930Z/
HARDIN KY-
313 PM EDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARDIN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3737 8590 3747 8589 3748 8589 3751 8588
      3752 8583 3754 8561 3755 8560 3754 8559
      3753 8559 3753 8558 3734 8562
TIME...MOT...LOC 1913Z 268DEG 26KT 3743 8574 

$$

KYC087-099-123-261930-
/O.CON.KLMK.SV.W.0141.000000T0000Z-160526T1930Z/
GREEN KY-LARUE KY-HART KY-
313 PM EDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM
EDT/230 PM CDT/ FOR NORTHWESTERN GREEN...SOUTHWESTERN LARUE AND
NORTHEASTERN HART COUNTIES...

AT 313 PM EDT/213 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTH OF HODGENVILLE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
UPTON...BONNIEVILLE...LOBB...MAGNOLIA...VENTO...WARDS...MAXINE...MOUNT
SHERMAN...PIKE VIEW AND HAMMONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3737 8590 3747 8589 3748 8589 3751 8588
      3752 8583 3754 8561 3755 8560 3754 8559
      3753 8559 3753 8558 3734 8562
TIME...MOT...LOC 1913Z 268DEG 26KT 3743 8574 

HAIL...1.00IN
WIND...60MPH
 
$$

KJD
813 
WWUS53 KLMK 261928
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT THU MAY 26 2016

KYC087-099-123-261938-
/O.EXP.KLMK.SV.W.0141.000000T0000Z-160526T1930Z/
GREEN KY-LARUE KY-HART KY-
328 PM EDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREEN...
SOUTHWESTERN LARUE AND NORTHEASTERN HART COUNTIES WILL EXPIRE AT 330
PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3737 8590 3747 8589 3748 8589 3751 8588
      3752 8583 3754 8561 3755 8560 3754 8559
      3753 8559 3753 8558 3734 8562
TIME...MOT...LOC 1924Z 268DEG 26KT 3743 8574 

$$

KJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:55 PM CDT, 2 minutes earlier.

Area forecast discussion, May 26, 1:55 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
255 PM EDT THU MAY 26 2016

.SHORT TERM (Now through Friday Night)...
Issued at 250 PM EDT Thu May 26 2016

Main forecast concern is convection currently tracking across the
area this afternoon, and chances again tomorrow as we remain in a
more summer-like pattern.

Latest analysis showed upper level ridging over the southeast US
while a trough remained across the central Plains. Impulses lifting
out of Texas northeast toward the lower Great Lakes have sparked
several complexes of showers/storms on the periphery. One line of
storms originated out of Missouri/Illinois and has tracked all day
toward the I-65 corridor.

Dewpoints in the 60s to near 70 combined with brief clearing earlier
today resulted in 2000 to near 3000 J/kg of SBCAPE, especially south
of the KY parkways to the TN border. Shear environment is weak to
modest at best, but just enough to sustain some organization across
the south.

The threats likely for our area are marginal severe hail and wind
gust but more likely to be torrential rainfall and potential for
flash flooding. With the slow moving convection, anomalously high
PWATs and convection becoming more west/east oriented, training
cells may pose a flash flood risk around and nearby the Bowling
Green metro area through the evening.

Expect a gradual decrease in coverage and intensity of convection
later this evening, giving way to slight chances for the overnight.
Will have to monitor the potential for fog in the favored areas that
see plenty of rain, especially if clouds clear out. Look for
mild/muggy lows in the 60s to near 70.

For Friday, forecast guidance seems to favor a drier day, especially
along/east of I-65. The best storm activity looks to be further to
the west, so will maintain 10 to 20 percent chances. As a result,
bumped up highs a degree or two and some areas may push 90 if indeed
the area remains dry.

.LONG TERM (Saturday through Thursday)...
Issued at 255 PM EDT Thu May 26 2016

On Saturday, a more pronounced upper level shortwave trough will
swing through the Upper Midwest and lower Great Lakes. The 26.12z
guidance shows impulses passing closer to the area and with the
better dynamics aloft and a continuation of the juicy air mass,
precipitation chances were nudged up in the 50 to 60 percent range.
Still not expecting an all-day washout, but just greater coverage of
showers/storms across the area during the afternoon hours.

Sunday into most of next week the upper level pattern flattens out
across the area and generally there's a lack of shortwaves moving
through the flow. This may lend toward a drier and warmer period of
weather for the region. Tried to incorporate opportunities for dry
days or nights, but again confidence is limited in this summer-like
pattern.

The other issue is the evolution and eventual track of a potential
tropical system off the Carolina coast this weekend into early next
week. Whether this acts to suppress convection on the northwest
side, or enhance moisture/convection across our eastern areas is the
wild card.

Temperatures through the long term will continue to run above normal
with highs in the 80s and lows in the 60s.

&&

.AVIATION (18Z TAF Update)...
Issued at 1245 PM EDT Thu May 26 2016

Well...line of storms from HNB to along the Western KY Parkway
pushing eastward and is the main story of first 12 hours of the
forecast. This moving eastward at 30 to 35 mph.  Mesoscale processes
during the afternoon sunshine will allow the storms to maintain
themselves into the SDF area by 1830z.

Scattered storms have developed along old outflow boundaries across
the BWG area, and will have VCTS this afternoon with better
instability in the warm sector.

The HRR takes the precip eastward into the Bluegrass Region around
22z, if in fact it maintains itself. Will be nowcasting LEX TAF.
Surface winds today will be south to southwest around 10 kts with
gusts 10-20 except in storms where gust up to 35 mph are possible.
HNB just had a gust to 36 mph.

Any storms should weaken later this evening with VFR conditions.
However, there could be some light fog developing at BWG and
LEX around daybreak.

Forecast is much drier for Friday with only isolated convection
around the CWA.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........ZT
Aviation..........JDG
Hazardous weather outlook, May 26, 11:02 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 PM EDT THU MAY 26 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271615-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1202 PM EDT THU MAY 26 2016 /1102 AM CDT THU MAY 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL TRACK ACROSS SOUTHERN INDIANA AND
NORTHERN KENTUCKY THIS AFTERNOON INTO THE EARLY EVENING HOURS.
WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED BUT STORMS WILL BE
CAPABLE OF PRODUCING FREQUENT LIGHTNING...TORRENTIAL
RAINFALL...SMALL HAIL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
WEDNESDAY. THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...GUSTY
WINDS...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZT

In the hours before

Special weather statement, May 26, 1:18 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
118 PM CDT THU MAY 26 2016

KYZ061>063-070>072-074-261845-
HART-BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-BARREN-
118 PM CDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
SIMPSON...NORTHERN LOGAN...SOUTHERN BUTLER...SOUTHERN HART...
NORTHWESTERN BARREN AND EDMONSON COUNTIES...

AT 118 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF BROWNSVILLE TO 6 MILES SOUTHWEST
OF RUSSELLVILLE...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MUNFORDVILLE...BROWNSVILLE...PLUM SPRINGS...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION AND ANDERSON.

LAT...LON 3699 8705 3733 8630 3728 8568 3675 8652
      3688 8706
TIME...MOT...LOC 1818Z 273DEG 33KT 3728 8622 3678 8696

KJD
Local storm report, May 26, 1:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 WSW MILLWOOD          37.43N 86.58W
05/26/2016  E1.50 INCH       GRAYSON            KY   EMERGENCY MNGR

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, May 26, 1:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT THU MAY 26 2016

KYZ027>029-045-053-054-063-261915-
HART-LARUE-HARDIN-NELSON-MARION-GRAYSON-BULLITT-
241 PM EDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MARION...SOUTHEASTERN HARDIN...NELSON...SOUTHEASTERN GRAYSON...SOUTH
CENTRAL BULLITT...LARUE AND NORTHERN HART COUNTIES...

AT 241 PM EDT/141 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ELIZABETHTOWN TO 9
MILES NORTHEAST OF BROWNSVILLE...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...BARDSTOWN...HODGENVILLE...MUNFORDVILLE...RADCLIFF...
LEBANON JUNCTION...NEW HAVEN...UPTON...SONORA AND BONNIEVILLE.

LAT...LON 3784 8583 3787 8525 3779 8533 3778 8536
      3776 8535 3776 8538 3771 8539 3746 8561
      3747 8563 3745 8566 3741 8566 3727 8578
      3731 8614 3734 8619 3733 8634
TIME...MOT...LOC 1841Z 273DEG 30KT 3780 8575 3731 8618

KJD
Local storm report, May 26, 1:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     AUSTIN                  38.74N 85.81W
05/26/2016                   SCOTT              IN   BROADCAST MEDIA

            TREE ACROSS A ROAD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, May 26, 1:47 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM CDT THU MAY 26 2016

KYZ061-062-070>073-261915-
BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-ALLEN-
147 PM CDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
SIMPSON...CENTRAL LOGAN...BUTLER...NORTHWESTERN EDMONSON AND WEST
CENTRAL ALLEN COUNTIES...

AT 147 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORGANTOWN TO 13 MILES EAST OF RUSSELLVILLE...AND
MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MORGANTOWN...PLUM SPRINGS...CRESTMOOR...
MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION...ANDERSON AND AUBURN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3680 8696 3707 8695 3709 8690 3710 8690
      3711 8689 3713 8690 3713 8692 3716 8693
      3718 8692 3718 8689 3719 8689 3719 8691
      3721 8691 3722 8689 3725 8687 3726 8685
      3730 8634 3673 8633
TIME...MOT...LOC 1847Z 275DEG 24KT 3720 8675 3678 8666

KJD
Special weather statement, May 26, 1:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 PM EDT THU MAY 26 2016

KYZ032>035-261930-
FRANKLIN-HENRY-SHELBY-TRIMBLE-
249 PM EDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HENRY...FRANKLIN...
SHELBY AND SOUTHEASTERN TRIMBLE COUNTIES...

AT 249 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CARROLLTON TO NEW CASTLE TO NEAR SHELBYVILLE...AND
MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...NEW CASTLE...EMINENCE...SIMPSONVILLE...
PLEASUREVILLE...CAMPBELLSBURG...SMITHFIELD...ELMBURG AND BRYANT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3858 8521 3860 8508 3856 8506 3856 8501
      3851 8503 3851 8498 3849 8499 3847 8495
      3843 8495 3846 8492 3846 8491 3844 8493
      3842 8488 3838 8490 3834 8479 3835 8475
      3812 8489 3814 8539 3840 8526 3861 8523
TIME...MOT...LOC 1849Z 264DEG 27KT 3868 8514 3842 8518 3818 8530

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:46 PM CDTSpecial Weather StatementLMKGrayson29 min
May 26, 12:47 PM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio28 min
May 26, 12:56 PM CDTSpecial Weather StatementLMKBreckinridge34 min
May 26, 1:18 PM CDTSpecial Weather StatementLMKEdmonson, Logan, Warren27 min
May 26, 1:41 PM CDTSpecial Weather StatementLMKHardin, Hart, Larue, Nelson34 min
May 26, 1:47 PM CDTSpecial Weather StatementLMKButler, Logan, Warren28 min
May 26, 1:49 PM CDTAreal Flood AdvisoryLMKButler, Edmonson, Logan, Warren3 hr
May 26, 1:49 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby41 min
May 26, 2:07 PM CDTFlash Flood WarningLMKButler, Logan, Simpson, Warren3 hr
May 26, 2:09 PM CDTSpecial Weather StatementLMKLogan36 min
May 26, 2:20 PM CDTSpecial Weather StatementLMKBarren, Hart, Simpson, Warren25 min
May 26, 2:29 PM CDTSpecial Weather StatementLMKGreen, Marion31 min
May 26, 2:44 PM CDTSpecial Weather StatementLMKAllen, Barren, Metcalfe, Simpson31 min
May 26, 2:49 PM CDTSpecial Weather StatementLMKTaylor26 min
May 26, 3:13 PM CDTSpecial Weather StatementLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Simpson32 min
May 26, 3:15 PM CDTSpecial Weather StatementLMKAdair, Casey, Lincoln, Russell30 min
May 26, 3:20 PM CDTAreal Flood AdvisoryLMKBarren, Edmonson, Hart, Metcalfe, Warren115 min
May 26, 3:26 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Metcalfe, Russell, Taylor3 hr
May 26, 3:27 PM CDTAreal Flood AdvisoryLMKAllen, Logan, Simpson, Warren3 hr
May 26, 3:43 PM CDTFlash Flood WarningLMKLogan, Simpson, Warren3 hr
May 26, 6:05 PM CDTAreal Flood WarningLMKLogan, Simpson, Warren3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.